RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2019, Volume 31, Issue 2, Pages 143–151 (Mi dm1560)  

On the waiting time for repeated hits of particles into the cells in the polynomial allocated scheme

B. I. Selivanov, V. P. Chistyakov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: We consider the random polynomial allocation of particles into $N$ cells. Let $ \tau_k, k \geq 1, $ is the number of trials under which $k$ particles fall into occupied cells for the first time. In the case when $N \rightarrow \infty$ the limit distribution for the random variable $\tau_k / \sqrt {N}$ is obtained. The example of using $ \tau_k $ is given.

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations


DOI: https://doi.org/10.4213/dm1560

Full text: PDF file (441 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 519.212.2
Received: 05.11.2018

Citation: B. I. Selivanov, V. P. Chistyakov, “On the waiting time for repeated hits of particles into the cells in the polynomial allocated scheme”, Diskr. Mat., 31:2 (2019), 143–151

Citation in format AMSBIB
\Bibitem{SelChi19}
\by B.~I.~Selivanov, V.~P.~Chistyakov
\paper On the waiting time for repeated hits of particles into the cells in the polynomial allocated scheme
\jour Diskr. Mat.
\yr 2019
\vol 31
\issue 2
\pages 143--151
\mathnet{http://mi.mathnet.ru/dm1560}
\crossref{https://doi.org/10.4213/dm1560}
\elib{http://elibrary.ru/item.asp?id=37652134}


Linking options:
  • http://mi.mathnet.ru/eng/dm1560
  • https://doi.org/10.4213/dm1560
  • http://mi.mathnet.ru/eng/dm/v31/i2/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:60
    References:11
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019